On the residue method for period integrals

Aaron Pollack, Chen Wan, Michał Zydor

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

By applying the residue method for period integrals, we prove identities between period integrals on cuspidal automorphic representations and period integrals on residual representations for seven spherical varieties. Combining this with the Langlands-Shahidi theory for residues of Eisenstein series, for each case, we prove some relations between the period integrals and certain automorphic L-functions. In some cases, we also study the local multiplicity of the spherical varieties.

Original languageEnglish (US)
Pages (from-to)1457-1515
Number of pages59
JournalDuke Mathematical Journal
Volume170
Issue number7
DOIs
StatePublished - Apr 1 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the residue method for period integrals'. Together they form a unique fingerprint.

Cite this